It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i started taking 5mg lexapro last week. i did really good. my anxiety was worse than usual and i was constantly worried about the side effects of the drug. i finally got over that and starting yesterday i increased my dosage to 10mg like the doctor said to. today, i woke up feeling absolutely horrible. i came down to eat breakfast, took one bite of the eggs and almost threw up right then and there. i ate some bread and that was it. it's been 2 hours since breakfast and i'm feeling horrible. i have finals today and tomorrow and i got a second date with a girl i really like tomorrow but i just don't feel good at all. i have no appetite, as i can't feel like i can keep anything down. i guess i have 3 options: keep taking the 10mg and stick it out, drop back down to 5mg since i can tolerate that, or drop it altogether. which do you all think i should do? i really don't want to feel bad tomorrow. if i could just hold out today and tomorrow...if i dropped back to 5mg for today and tomorrow, would that mess me up any? i'd go back to 10mg on wednesday (today is monday btw). plz help.
No, go for it with the 5 mg, and work your way up to 10 mg. If you are feeling that aweful, do what works for you--like that 5 mg. Do continue to take the med though, because it is worth it to stick it out. You can take your time working up to 10 mg, that is ok. Let me know how it goes for you, ok?
Wf
Hi

Lexapro gave me a "squirrelly" stomach. I had diarrhea, nausea, and just feel yucky, but it did help my depressions. I did have to go back on Paxil. I just couldn't take the stomach problems....
I had the same experience with increasing to 10mg. With 5 i started to feel better in about a week, but since going with 10mg, I'm really tired and just feel worse overall. I'm thinking of going back to 5 also, but not sure. I've been on the full 10 for two weeks.
yeah i also have another big concern with the lexapro. since i started taking lexapro last week, i've noticed i haven't been moving my bowels as much (this is so embarrassing). yesterday, i finally drank some hot tea and it all spewed out. obviously this has to be a side effect of the drug. i'm just not sure right now what it's gonna take for me to change my mind. how much side effects are too much? i just don't know what to do. this is my first SSRI but i've heard good things about it. any thoughts?
I would stick through it. I started on 10mgs, and have been on it for 2 weeks. At first, it made my anxiety so horrible i didn't know what to do. (well actually I went to ER), but for the last 2 days, i have felt a little better. Eventually, I will have to go up to 20 mgs, but I am afraid of the mental side effects, not necessarily the physical ones, like you are going through. I have 2 friends on this drug, and once they stuck it out and got on the dose their doctor wanted them to be on, it changed their life. I would stick it through, because nausea is just an initial side effect and will pass in a week or two. hope that helps--and best of luck!





All times are GMT -7. The time now is 04:40 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!